# SDR 2015FA0000291

- Difficulty date: June 29, 2015
- Submitted: June 29, 2015
- Operation: General aviation
- Aircraft: N214LM
- Make and model: Piper PA-44-180
- Aircraft serial: 447995053
- Aircraft time: 10,372 hours
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Bracket
- Part number: 8674402
- Part serial: NA
- Condition: Cracked
- Location: Zone 200
- Part time: 10,372 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NOSE CONE CENTER STRINGER ATTACH BRACKET WAS FOUND CRACKED AROUND THE BOLT DURING THE 100HR INSPECTION OF THE AIRFRAME.
